Cough and body ache
My younger sister is suffering from cough and body ache from tomorrow, i was giving her a cough cyrup, but yesterday night she was coughing more and now she is telling stomach pain and legs pain. Please suggest something.
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understand your concern. What medicine did you give her? Does she have sputum with the cough? Cough syrup are of many kinds and specific cough should be treated with specific medicines. Take her to a general physician or a pediatrician near you for further evaluation and management. And quit self medication. Best regards. Dr. Anil kumar jain.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.